U.S. doctors online nowAsk doctors free
Providence, RI
A 42-year-old female asked:

Am i allergic to epinephrine.

3 doctor answers3 doctors weighed in
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
No: Most likely you developed side effects from it, such as palpitations and tremors and may be headache. These are common and resolve within a few minutes and are not an allergic reaction.
Dr. Sudhir Bansal
Endocrinology 75 years experience
Epinephrine allergy: Symptoms you mention are effects experienced not benificial to you but accompany the effects one is desiring this is not allergy to the medicine but is called sideeffect like the skin of the fruit with the fruit you can still use the drug and minimize the side effects by not taking the full dose all at once also slowing down the pace of the injection sit down while injecting and lie down after.
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
Unlikely: It is unlikely for anyone to be allergic to Epinephrine as it is present in all of us. Commonly, people develop a rapid heart beat, and tremors following an epinpehrine injection and can have a headache from it too, but the side effects are short lived and do not last more than 30 minutes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 41-year-old member asked:

Can a person be allergic to epinephrine?

2 doctor answers9 doctors weighed in
Dr. Irv Loh
Dr. Irv Lohanswered
Cardiology 49 years experience
No, but sensitive: Epinephrine, or adrenalin, is a normal stress hormone in your body so you cannot be, strictly defined, allergic. But you certainly can be sensitive to the normal physiologic responses to epinephrine, especially in higher doses. So one may experience fast heart rate, anxiety, sweats, high blood pressure, irregular heart beats, which may be perceived as "allergic" reactions, but actually are not.
A 30-year-old member asked:

Can anyone be allergic to epinephrine?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
No: Although some people can get shaking and a pounding heart- however this is just what its mechanism of action is when the dose is high enough.

Related questions

A 21-year-old member asked:
3 doctor answers6 doctors weighed in
A 34-year-old member asked:
1 doctor answer1 doctor weighed in
A 23-year-old female asked:
2 doctor answers4 doctors weighed in
A 41-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 26, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.